Alert archive / New Jersey / Special Marine Warnings in 2014

Special Marine Warning 89, NWS Philadelphia/Mount Holly

November 17, 2014

NWS Philadelphia/Mount Holly issued this special marine warning at Nov 17, 2014, 3:26 PM EST. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 17, 2014, 3:26 PM EST (20:26 UTC)
Expired
Nov 17, 2014, 4:30 PM EST
In force
64 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Dover AFB radar (KDOX), 97 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2014-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2014-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
430 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

436 
WHUS51 KPHI 172026
SMWPHI
ANZ451>455-470-172130-
/O.NEW.KPHI.MA.W.0089.141117T2026Z-141117T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 PM EST MON NOV 17 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET NJ AND FENWICK
  ISLAND DE OUT TO 20 NM...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT 20 TO 40 NM...

  INCLUDING BETHANY BEACH...DELAWARE LIGHTSHIP BUOY 44009...INDIAN
  RIVER INLET BRIDGE...28-MILE WRECK...ATLANTIC CITY REEF...BUOY
  2FB...BUOY 2MS...BUOY 3FB...BUOY 4FB...CAPE MAY REEF...DEEPWATER
  REEF...FIVE FATHOMS BUOY...GREAT EGG REEF...LITTLE EGG REEF...OCEAN
  CITY REEF AND WILDWOOD REEF...

* UNTIL 430 PM EST

* AT 324 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A LINE OF THUNDERSTORMS...CAPABLE OF PRODUCING WIND GUSTS TO 50 KT 
  FROM 4 NM SOUTHEAST OF LITTLE EGG REEF TO 8 NM SOUTHWEST OF        
  BETHANY BEACH...OR FROM 4 NM SOUTHEAST OF LITTLE EGG REEF TO 6 NM  
  WEST OF FENWICK ISLAND...MOVING NORTHEAST AT 35 KNOTS.

* THESE WATERSPOUTS WILL BE NEAR
  BUOY 2FB AT 340 PM EST...
  BUOY 4FB AT 350 PM EST...
  28-MILE WRECK AT 350 PM EST...
  DELAWARE LIGHTSHIP BUOY 44009 AT 400 PM EST...
  FIVE FATHOMS BUOY AT 400 PM EST...
  DEEPWATER REEF AT 420 PM EST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 3873 7405 3870 7415 3859 7419 3850 7426
      3828 7428 3823 7431 3846 7505 3857 7506
      3855 7510 3859 7513 3952 7425 3976 7330
      3970 7330
TIME...MOT...LOC 2024Z 246DEG 33KT 3944 7413 3845 7517

$$

SFJ
1 follow-up statement
663 
FZUS71 KPHI 172123
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 PM EST MON NOV 17 2014

ANZ451>455-470-172133-
/O.EXP.KPHI.MA.W.0089.000000T0000Z-141117T2130Z/
423 PM EST MON NOV 17 2014

...SPECIAL MARINE WARNING WILL EXPIRE AT 430 PM EST...

THE AFFECTED AREAS WERE...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
INCLUDING BETHANY BEACH...DELAWARE LIGHTSHIP BUOY 44009...INDIAN
RIVER INLET BRIDGE...28-MILE WRECK...ATLANTIC CITY REEF...BUOY 2FB...
BUOY 2MS...BUOY 3FB...BUOY 4FB...CAPE MAY REEF...DEEPWATER REEF...
FIVE FATHOMS BUOY...GREAT EGG REEF...LITTLE EGG REEF...OCEAN CITY
REEF AND WILDWOOD REEF...

LAT...LON 3873 7405 3870 7415 3859 7419 3850 7426
      3828 7428 3823 7431 3846 7505 3857 7506
      3855 7510 3859 7513 3952 7425 3976 7330
      3970 7330
TIME...MOT...LOC 2123Z 246DEG 33KT 3966 7349 3867 7454

$$

SFJ

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Nov 17, 12:30 PM EST, 2 hours 56 minutes earlier.

Area forecast discussion, Nov 17, 12:30 PM EST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1230 PM EST MON NOV 17 2014

.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS TO THE NORTH OF THE REGION THIS
AFTERNOON, DRAGGING A STRONG COLD FRONT ACROSS THE REGION THROUGH
THIS EVENING. HIGH PRESSURE WILL BUILD INTO OUR AREA LATER TUESDAY
INTO WEDNESDAY, WITH ANOTHER COLD FRONT ARRIVING THURSDAY. AN AREA
OF HIGH PRESSURE IS ANTICIPATED FOR LATE FRIDAY INTO THE WEEKEND,
THEN A WARM FRONT MAY BEGIN TO APPROACH OUR REGION SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESSURE WILL MOVE ACROSS TO THE NORTH OF OUR AREA THIS
AFTERNOON, DRAGGING A COLD FRONT THROUGH THE AREA LATE THIS
AFTERNOON INTO THE EVENING.

THE LOW IS CURRENTLY ACROSS WESTERN PENNSYLVANIA WITH THE COLD
FRONT LOCATED ACROSS THE MOUNTAINS OF WEST VIRGINIA. RAIN
CONTINUES TO MOVE ACROSS THE AREA AHEAD OF THE FRONT WITH POCKETS
OF HEAVIER RAIN FALLING ACROSS DELAWARE, MARYLAND AND INTO
SOUTHERN NEW JERSEY. SOME LIGHTNING IS BEING OBSERVED OVER
SOUTHERN VIRGINIA AND NORTHERN NORTH CAROLINA. MAY BE A RUMBLE OR
TWO OF THUNDER THROUGH THIS AFTERNOON ACROSS OUR SOUTHERN AREAS AS
THE FRONT MAKES ITS WAY EASTWARD.

WINDS HAVE BEEN FAIRLY LIGHT SO FAR THIS MORNING BUT THEY WILL
START TO INCREASE AS THE GRADIENT TIGHTENS ACROSS THE REGION.

MAX TEMPERATURES WILL SHOW DECENT VARIATION ACROSS THE REGION
TODAY WITH LOW 40S UP NORTH AND LOW 60S SOUTH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
CONDS WILL IMPROVE TONIGHT.  THE CDFNT WILL CROSS THE REGION FROM W
TO E AND PRECIP WILL COME TO AN END BEHIND IT DURG THE ERLY EVE.  BY
LATE EVE THE RAIN SHOULD BE OVER WITH ACRS THE ENTIRE AREA.  HIGH
PRES WILL GRADUALLY BUILD IN FROM THE SW AND CLOUDS WILL DECREASE.
THE WIND WILL BECOME MORE WLY AND SPEEDS WILL INCREASE AND BECOME
GUSTY.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
500 MB: TROUGH IN EASTERN NORTH AMERICA THIS WEEK WITH A LARGE
PORTION OF IT PASSING THROUGH OUR AREA AND NORTHEASTWARD LATE
TUESDAY...WITH THE NEXT STRONG SHORT WAVE DIVING SOUTHWARD FROM
CENTRAL CANADA PASSING ACROSS THE GREAT LAKES STATES THURSDAY AND
PAST NEW ENGLAND FRIDAY. CONSIDERABLE RIDGING (WARMING ALOFT)
EVOLVES ALONG THE EAST COAST NEXT WEEKEND AS A NEW TROUGH FORMS
IN THE WESTERN PLAINS.

TEMPERATURES: CALENDAR DAY AVERAGES 10 TO 15 COLDER THAN NORMAL
TUESDAY...15 TO 18 BELOW NORMAL WEDNESDAY...AROUND 10 BELOW NORMAL
THU-SAT THEN WARMING SUNDAY. WE SEE THE ECMWF HAS US BACK TO 15
BELOW NORMAL ON SATURDAY BEFORE SWINGING US 10 ABOVE NORMAL NEXT
MONDAY. THE POINT HERE...THERE IS A POTENTIAL SECONDARY
REINFORCEMENT OF THE COLD HERE LATE THIS WORKWEEK...NOT QUITE AS
SIGNIFICANT AS THAT OF TUESDAY-WEDNESDAY BUT STILL NOTABLE.

FORECAST BASIS: UNLESS OTHERWISE NOTED THE LONG TERM PERIOD OF THIS
FORECAST IS GENERALLY BASED ON A 50 50 BLEND OF THE 00Z/17 NAM/GFS
MOS FOR THE PERIOD TUESDAY-WEDNESDAY. THEN THE 00Z/17 GFS MOS IS APPLIED
WEDNESDAY NIGHT AND THURSDAY. THEREAFTER (THURSDAY NIGHT ONWARD)
THE 0604Z/17 WPC GRIDDED GUIDANCE WHICH AT TIMES IS BLENDED 50 50
WITH THE 00Z/17 MEXMOS. ALL THIS IS EVENTUALLY CHECKED AGAINST THE
00Z/17 ECMWF TO SEE IF WE'RE IN THE BALLPARK WITH ECMWF CYCLICALLY
PERSISTENT 18Z 2 METER TEMPERATURES (SEEMS LIKE A RECENT WARM BIAS
IN THOSE EC 2M TEMPS). PRECIPITATION PROBABILITY GUIDANCE IS CHECKED
AGAINST THE 21Z/16 SREF 3HRLY POPS FOR .01 THROUGH 12Z THURSDAY AND
THEREAFTER THE 00Z/17 GEFS 6HR POPS FOR 0.05.

THE DAILIES...

TUESDAY...BLUSTERY AND VERY COLD WITH TEMPERATURES RISING JUST A
COUPLE OF DEGREES FROM 7 AM VALUES...THE HIGH FOR THE DAY PROBABLY
AT MIDNIGHT THIS COMING EARLY TUESDAY MORNING. GUSTY WEST WIND TO
35 MPH...EVEN A FEW GUSTS TO 40 MPH POSSIBLE EASTERN PA AND NJ.

RATHER STEEP LAPSE RATES DEVELOP LATE IN THE DAY AS THE COLD CORE
TROUGH AXIS MOVES BY BUT WILL BE MOISTURE STARVED FOR SNOW SHOWER
PRODUCTION DUE TO THE WESTERLY WINDS KEEPING MOST OF THE LAKE
EFFECT JUST NORTH OF OUR AREA. CONTINUING SLIGHT CHANCE OF SNOW
SHOWERS/FLURRIES OVER THE POCONOS DUE TO THE LARGE LAPSE RATES...
A 12 HR STABILITY CHANGE AND A TROUGH ALOFT PASSAGE.

TUESDAY NIGHT...STILL CONCERNED ABOUT SNOW SHOWERS/FLURRIES
EVENTUALLY TRENDING SLIGHTLY SEWD INTO THE POCONOS BEHIND THE
TROUGH PASSAGE...OTHERWISE THE QUESTION...HOW COLD DOES IT GET...
NEAR RECORD APPEARS PROBABLE. THERE STILL WILL BE A GUSTY WEST
WIND DURING MUCH OF THE NIGHT AND THE WIND CHILL IN THE POCONOS
IS FORECAST BE AS LOW AS 5 BELOW ZERO BY DAYBREAK WEDNESDAY.

FROM THE PREVIOUS SUNDAY AFTERNOON DISCUSSION:
TEMPERATURES ON TUESDAY AND WEDNESDAY WILL BE MORE TYPICAL OF
JANUARY THAN NOVEMBER. SEVERAL OF OUR EIGHT PRIMARY CLIMATE SITES
WERE EXPECTED TO GET WITHIN STRIKING DISTANCE OF THEIR RECORD LOW
TEMPERATURES ON WEDNESDAY MORNING. WE HAVE CONTINUED THE CLIMATE
SECTION WITH THE INFORMATION TOWARD THE BOTTOM OF THIS FORECAST
DISCUSSION.

WEDNESDAY...STILL VERY COLD BUT WITH LESS WIND. INCREASING AFTERNOON
HIGH CLOUDINESS IN WAA AHEAD OF THE NEXT COLD FRONT.

THURSDAY...A DRY COLD FRONT FROM THE NORTHWEST IS ANTICIPATED.
THE AIR MASS BEHIND THE FRONT SHOULD NOT BE AS COLD AS THE ONE
THAT WILL BE AFFECTING OUR REGION DURING THE MID WEEK PERIOD.

FRIDAY-SATURDAY...HIGH PRESSURE IS FORECAST TO BUILD INTO OUR REGION
FROM THE WEST.  THE CENTER OF THE HIGH SHOULD PASS OFF THE MIDDLE
ATLANTIC COAST ON SATURDAY AFTERNOON.

SUNDAY...MOISTURE IS EXPECTED TO BEGIN BUILDING TOWARD OUR REGION IN
THE RETURN FLOW ON THE BACK SIDE OF THE HIGH ON SUNDAY. WE ARE
ANTICIPATING AN INCREASE IN CLOUD COVER ALONG WITH A CHANCE OF
AFTERNOON RAIN. MAXIMUM TEMPERATURES ARE EXPECTED TO REMAIN BELOW
NORMAL ON SUNDAY. THEY SHOULD BE MAINLY IN THE 40S.

&&

.AVIATION /17Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THE FIRST PART OF THE FCST IS QUITE POOR, WITH IMPROVEMENT EXPECTED
TONIGHT.

LOW PRES OVER THE SERN STATES WILL MOVE NEWD TWD THE MID-ATLC AND
CROSS THE AREA LATER TODAY.  A WMFNT WILL MOVE THRU THE REGION EARLY
TODAY, FOLLOWED BY A CDFNT LATER THIS AFTN.  BEHIND THE CDFNT CONDS
WILL IMPROVE THRU ERLY EVE, WITH A RETURN TO VFR BY LATE EVE.

HOWEVER, CONDS RANGE FROM VFR TO IFR ACRS THE AREA EARLY THIS AM AND
ARE EXPECTED TO BECOME IFR EVERYWHERE AS THE AFOREMENTIONED LOW AND
ASSOCD RAIN IMPACT THE REGION.  EXPECT POOR FLYING WX FOR THE
BALANCE OF THE DAY.  RAIN COULD BE HVY AT TIMES.

A STRONG LLJ AND INCREASING SWLY FLOW ALOFT DURG THE DAY WILL CREATE
LLWS, ESPECIALLY THIS AFTN, WHICH CUD BE QUITE STRONG IN SPOTS WITH
LIGHT WIND AT THE SFC.

OUTLOOK...
TUESDAY...VFR CLEAR OR SCT CLOUDS AOA 4000 FT WITH A GUSTY WEST
WIND OF 30 TO 38 KT...SLOWLY DIMINISHING AT NIGHT.

WEDNESDAY...VFR WITH CIRRUS OR AC ARRIVING IN THE AFTERNOON/NIGHT.
WEST WIND BACKING TO SOUTHWEST.

THURSDAY...VFR WITH A W WIND 20 TO 25 KT.

FRIDAY...MAINLY VFR WITH A WNW WIND 20 TO 25 KT.

&&

.MARINE...
A GALE WRNG REMAINS IN EFFECT BEGINNING NOON TODAY AND CONTINUING
THRU THE SHORT TERM PD. LOW PRES FROM THE SW WILL MOVE ACRS THE
REGION TODAY.  EXPECT INCREASING SWLY FLOW BEHIND ITS ASSOCD WARM
FRONT TO INCREASE WIND AND SEAS TODAY.  A CFP LATER TODAY WILL CAUSE
THE WIND TO BECOME MORE WLY AND RAMP UP EVEN FURTHER TONIGHT AS THE
PGRAD BETWEEN THE AFOREMENTIONED LOW AND HIGH PRES TO THE W
STRENGTHENS.

OUTLOOK...
TUESDAY INTO TUESDAY NIGHT...A GALE WARNING IS IN EFFECT FOR A GUSTY
WEST TO NORTHWEST WIND. SUSTAINED SPEEDS SHOULD FAVOR THE 20 TO 30
KNOT RANGE WITH GUSTS UP TO 35 OR 40 KNOTS.

WEDNESDAY INTO FRIDAY...SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED
AT TIMES AS ANOTHER COLD FRONT ARRIVES FROM THE NORTHWEST. EVEN
THE WAA SW WIND WED NIGHT WILL BLOW PRETTY STRONG BECAUSE THE
BOUNDARY LAYER TEMPS ARE MUCH COOLER THAN THE SEA SURFACE.

&&

.CLIMATE...
BELOW IS A LISTING OF RECORD LOW TEMPERATURES AND THE YEAR OF
OCCURRENCE FOR NOVEMBER 19 FOR OUR EIGHT CLIMATE SITES. WE HAVE
ALSO INCLUDED OUR FORECAST LOW TEMPERATURES FOR WEDNESDAY MORNING,
NOVEMBER 19, AS THE COLDEST AIR OF THE SEASON, THUS FAR, ARRIVES
ACROSS THE REGION.

IF RECORDS ARE SET AT ANY OF THESE LOCATIONS...OTHER THAN THE RELATIVELY
SHORT TIME CLIMO SITE GED...I THINK ITS SPECIAL SINCE IT WILL BE
WITHOUT SNOWCOVER AND PROBABLY IN A NON RADIATING SITUATION (A GENTLE
BREEZE STIRRING EARLY WED MORNING).

11/19 RECORD LOWS:        11/19 FORECAST LOWS:

ACY 18 1936                ACY 22
PHL 20 1936                PHL 21 NEAR RER
ILG 15 1936                ILG 19
ABE 11 1924                ABE 16
TTN 17 1936                TTN 18 NEAR RER
GED 20 1959                GED 19 RECORD
RDG 18 1936                RDG 16 RECORD
MPO 10 1933                MPO 10 TIES RECORD

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 6 AM EST WEDNESDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...DRAG/MEOLA
NEAR TERM...MEOLA/O'HARA
SHORT TERM...NIERENBERG
LONG TERM...DRAG
AVIATION...DRAG/NIERENBERG
MARINE...DRAG/NIERENBERG
CLIMATE...
Hazardous weather outlook, Nov 17, 10:19 AM EST, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1019 AM EST MON NOV 17 2014

NJZ001-PAZ054-055-181530-
SUSSEX-CARBON-MONROE-
1019 AM EST MON NOV 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF MODERATE RAINFALL MAY RESULT IN LOCALIZED FLOODING OF
ROADWAYS AND AREAS OF POOR DRAINAGE, ESPECIALLY WHERE LEAVES AND
OTHER DEBRIS ARE BLOCKING STORM DRAINS. THE STEADIEST RAIN WILL
PROBABLY OCCUR THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIND CHILL VALUES EARLY WEDNESDAY MORNING WILL BE ZERO TO 5 BELOW
IN THE ELEVATIONS ABOVE 1000 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-012-015-NJZ007>010-012>019-PAZ060>062-070-071-101>106-
181530-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
1019 AM EST MON NOV 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF MODERATE TO HEAVY RAINFALL MAY RESULT IN LOCALIZED
FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE, ESPECIALLY WHERE
LEAVES AND OTHER DEBRIS ARE BLOCKING STORM DRAINS. HEAVIEST RAIN
WILL PROBABLY OCCUR THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ019-020-NJZ020>027-181530-
KENT-INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
1019 AM EST MON NOV 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF MODERATE TO HEAVY RAINFALL MAY RESULT IN LOCALIZED
FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE, ESPECIALLY WHERE
LEAVES AND OTHER DEBRIS ARE BLOCKING STORM DRAINS. HEAVIEST RAIN
WILL PROBABLY OCCUR THIS AFTERNOON WHEN A GUSTY THUNDERSTORM IS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-181530-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1019 AM EST MON NOV 17 2014

...GALE WARNING IN EFFECT UNTIL 6 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

A GUSTY THUNDERSTORM IS POSSIBLE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 17, 10:08 AM EST, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 AM EST MON NOV 17 2014

NJZ001-PAZ054-055-171715-
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
1008 AM EST MON NOV 17 2014

FOR THE REMAINDER OF THE MORNING, SOME LIGHT FREEZING RAIN MAY
CONTINUE ACROSS THE HIGHER ELEVATIONS, ESPECIALLY ABOVE 1200 FEET,
WHERE TEMPERATURES MAY STILL HOVER AROUND THE FREEZING MARK FOR
ANOTHER HOUR OR TWO. THIS WILL CREATE SLIPPERY CONDITIONS, AND
DRIVERS ARE ENCOURAGED TO ALLOW PLENTY OF TRAVEL TIME TO REACH
YOUR DESTINATION SAFELY. INTO THIS AFTERNOON, TEMPERATURES ARE
EXPECTED TO RISE INTO THE MIDDLE 30S, WITH A CHANGEOVER TO PLAIN
RAIN.

KEK/PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 2:16 PM ESTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer4 hr
Nov 17, 3:56 PM ESTSpecial Marine WarningPHI34 min

Nearby

Special Marine Warnings in New Jersey, 2014Every special marine warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.